MathSciNet Relay Station
MathSciNet bibliographic data
MR764500 (87b:42019) 42B10
Drury, S. W.; Marshall, B. P. Fourier restriction theorems for curves with affine and Euclidean arclengths. Math. Proc. Cambridge Philos. Soc. 97 (1985), no. 1, 111–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement